BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Necessary and sufficient conditions for existence of solutions of a variational problem involving the curl

Participants in the publication
A. C. BARROSO (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
J. MATIAS (Author)

Scope
International

Refereeing
Yes

Date of Publication
2005

Where published
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS

Publication Identifiers
ISSN - 1078-0947

Volume
12
Number
1

Starting page
97
Last page
114


Export

APA
A. C. BARROSO, J. MATIAS, (2005). Necessary and sufficient conditions for existence of solutions of a variational problem involving the curl. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 12, 97-114. ISSN 1078-0947. eISSN .

IEEE
A. C. BARROSO, J. MATIAS, "Necessary and sufficient conditions for existence of solutions of a variational problem involving the curl" in DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, vol. 12, pp. 97-114, 2005.

BIBTEX
@article{21874, author = {A. C. BARROSO and J. MATIAS}, title = {Necessary and sufficient conditions for existence of solutions of a variational problem involving the curl}, journal = {DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS}, year = 2005, pages = { 97-114}, volume = 12 }